Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Carleman integral operators

Author: György I. Targonski
Journal: Proc. Amer. Math. Soc. 18 (1967), 450-456
MSC: Primary 47.70
MathSciNet review: 0215139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Sur les équations singulières à noyaux réelles et symétriques, Upsala, 1923.
  • [2] John von Neumann, Collected works. Vol. IV: Continuous geometry and other topics, General editor: A. H. Taub, Pergamon Press, Oxford-London-New York-Paris, 1962. MR 0157874
  • [3] H. Weyl, Rend. Circ. Mat. Palermo 27 (1909), 373-392.
  • [4] B. Misra, D. Speiser, and G. Targonski, Integral operators in the theory of scattering, Helv. Phys. Acta 36 (1963), 963–980. MR 0163621
  • [5] A. C. Zaanen, Linear analysis, North-Holland, Amsterdam, 1956.
  • [6] György I. Targonski, Seminar on functional operators and equations, Forschungsinstitut für Mathematik, ETH, Zürich, October 1965/July 1966. Lecture Notes in Mathematics, No. 33, Springer-Verlag, Berlin-New York, 1967. MR 0217655

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society